# SDR SIMA20160922001

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,795 hours, 29,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER F/A JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW CHECKLIST. OPS CHECKED GOOD.
